English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonholonomic distance to polygonal obstacles for a car-like robot of polygonal shape

MPS-Authors
There are no MPG-Authors in the publication available
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Robuffo Giordano, P., Vendittelli, M., Laumond, J.-P., & Souères, P. (2006). Nonholonomic distance to polygonal obstacles for a car-like robot of polygonal shape. IEEE Transactions on Robotics, 22(5), 1040-1047. doi:10.1109/TRO.2006.878956.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0013-D033-5
Abstract
This paper shows how to compute the nonholonomic distance between a polygonal car-like robot and polygonal obstacles. The solution extends previous work of Reeds and Shepp by finding the shortest path to a manifold (rather than to a point) in configuration space. Based on optimal control theory, the proposed approach yields an analytic solution to the problem.